# SDR MASA2018111111516

- Difficulty date: November 11, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 37,071 hours, 29,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1df
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG FLOOR LUMIN STRIP AT 1DF INOP. REPLACED
